Follow
Marco Pedroni
Marco Pedroni
Verified email at unibg.it
Title
Cited by
Cited by
Year
Eight lectures on integrable systems
F Magri, P Casati, G Falqui, M Pedroni
Integrability of nonlinear systems, 209-250, 2004
1252004
Separation of variables for bi-Hamiltonian systems
G Falqui, M Pedroni
Mathematical Physics, Analysis and Geometry 6, 139-179, 2003
1212003
Bihamiltonian Geometry, Darboux Coverings,¶ and Linearization of the KP Hierarchy
G Falqui, F Magri, M Pedroni
Communications in mathematical physics 197, 303-324, 1998
711998
Bi-Hamiltonian manifolds and τ-function
F Magri, P Casati, M Pedroni
Contemporari Mathematics 132, 213-234, 1992
631992
Drinfeld-Sokolov reduction on a simple lie algebra from the bihamiltonian point of view
P Casati, M Pedroni
letters in mathematical physics 25, 89-101, 1992
541992
Bihamiltonian geometry and separation of variables for Toda lattices
G Falqui, F Magri, M Pedroni
Journal of Nonlinear Mathematical Physics 8 (sup1), 118-127, 2001
532001
-manifolds and integrable systems of hydrodynamic type
P Lorenzoni, M Pedroni, A Raimondo
arXiv preprint arXiv:0905.4054, 2009
432009
-manifolds and integrable systems of hydrodynamic type
P Lorenzoni, M Pedroni, A Raimondo
arXiv preprint arXiv:0905.4054, 2009
432009
Basic properties of nonsmooth Hörmander's vector fields and Poincaré's inequality
M Bramanti, L Brandolini, M Pedroni
Forum Mathematicum 25 (4), 703-769, 2013
402013
On the geometry of Darboux transformations for the KP hierarchy and its connection with the discrete KP hierarchy
F Magri, M Pedroni, JP Zubelli
Communications in mathematical physics 188, 305-325, 1997
381997
Equivalence of the Drinfeld-Sokolov reduction to a bi-Hamiltonian reduction
M Pedroni
Letters in Mathematical Physics 35 (4), 291-302, 1995
371995
A geometric approach to the separability of the Neumann–Rosochatius system
C Bartocci, G Falqui, M Pedroni
Differential Geometry and its Applications 21 (3), 349-360, 2004
362004
A bi-Hamiltonian theory for stationary KdV flows and their separability
G Falqui, F Magri, M Pedroni, JP Zubelli
arXiv preprint nlin/0003020, 2000
352000
The method of Poisson pairs in the theory of nonlinear PDEs
F Magri, G Falqui, M Pedroni
Direct and Inverse Methods in Nonlinear Evolution Equations: Lectures Given …, 2003
302003
The method of Poisson pairs in the theory of nonlinear PDEs
F Magri, G Falqui, M Pedroni
Direct and Inverse Methods in Nonlinear Evolution Equations: Lectures Given …, 2003
302003
On a Poisson reduction for Gel'fand-Zakharevich manifolds
G Falqui, M Pedroni
Reports on Mathematical Physics 50 (3), 395-407, 2002
302002
Toda flows and real Hessenberg manifolds
F De Mari, M Pedroni
The Journal of Geometric Analysis 9, 607-625, 1999
301999
On the bi-Hamiltonian structures of the Camassa-Holm and Harry Dym equations
P Lorenzoni, M Pedroni
International mathematics research notices 2004 (75), 4019-4029, 2004
272004
Bihamiltonian manifolds and Sato’s equations
P Casati, F Magri, M Pedroni
Integrable Systems: The Verdier Memorial Conference Actes du Colloque …, 1993
271993
A note on fractional KdV hierarchies
P Casati, G Falqui, F Magri, M Pedroni
Journal of Mathematical Physics 38 (9), 4606-4628, 1997
261997
The system can't perform the operation now. Try again later.
Articles 1–20